# SDR 95UAL737070

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Condition: Loose
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AUDIBLE SHUDDER OCCURRED AFTER LIFT OFF, ACCOMPANIED BY AIRFRAME SHUDDER.  OCCURRED AT FIRST POWER REDUCTION.  VIBRATION CONTINUED UNTIL AIRCRAFT RETURNED TO ORD.  SECURED RIGHT PACK PRESSURIZATION BOOT AT FORWARD END OF PACK BAY.
